# SDR SIMA20130927007

- Difficulty date: September 27, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 34,330 hours, 31,973 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Tube
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR MASS BALANCE TUBE CORRODED.  PERFORMED REPAIR  IAW EO EM-5500-177, PART C .
